Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking methylphenidate, propanol and lithium for loose motion. Felling dizzy. Side effect?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
I am taking methylphenidate, propanol and lithium. II have been having loose motions for about a weak but it has suddenly got aggravated. Anything I eat seems to affect right upto my chest, other than feeling very dizzy and not in control. Please help!
Posted Mon, 15 Apr 2013 in Digestion and Bowels
 
 
Answered by Dr. Sundar Gnanavel 4 hours later
Hello
Thanks for your query. Your continous loose stools may lead to lithium toxicity due to fluid loss and dehydration. Lithium toxicity leads to loose stools and physical weakness as well. Hence I suggest you check your lithium level on an emergency basis and stop using lithium till then. You can also have your stool tested for culture and sensitivity to rule out bacterial and parasitic cause of loose stools. Ors solution can be used for time being. Wish you good health.
Regards
Dr Sundar
Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor